A female asked:
post cholecystectomy by 2 weeks and i now have a rash all over my body. does not itch but painful to touch. not on any medication. it starts out look?
2 doctor answers • 5 doctors weighed in
Rheumatology 33 years experience
Anesthesia: Since you state you are taking any medications since your surgery you may still be having a reaction to anesthetics and you possibly received antibiotics intravenously and you may be having a reaction to that. Talk to your surgeon. Always a possibility this has no relationship to the surgery and may need to be evaluated by your medical provider. Good luck
Specializes in Pain Management
Follow up w/ surgeon: Potential reaction to agent used during surg. vs. surgical complication; need to follow up with your surgeon ASAP.
Last updated Jun 6, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.